# SDR ASAA2014062908392

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,162 hours, 9,004 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, NR 1, ENGINE SHOWED LONG TIME FAULT CODE 76-31361, STARTER LEVER SIGNAL DISAGREE.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000.  NO FAULTS FOUND.
